Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The mean curvature of a set of finite perimeter


Authors: Elisabetta Barozzi, Eduardo Gonzalez and Italo Tamanini
Journal: Proc. Amer. Math. Soc. 99 (1987), 313-316
MSC: Primary 49F22; Secondary 49F20
MathSciNet review: 870791
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that an arbitrary set of finite perimeter in $ {{\mathbf{R}}^n}$ minimizes some prescribed mean curvature functional given by an $ {L^1}$ function on $ {{\mathbf{R}}^n}$.


References [Enhancements On Off] (What's this?)

  • [1] E. De Giorgi, F. Colombini, and L. C. Piccinini, Frontiere orientate di misura minima e questioni collegate, Editrice Tecnico Scientifica, Pisa, 1972.
  • [2] Enrico Giusti, Minimal surfaces and functions of bounded variation, Monographs in Mathematics, vol. 80, Birkhäuser Verlag, Basel, 1984. MR 775682
  • [3] Umberto Massari, Esistenza e regolarità delle ipersuperfice di curvatura media assegnata in 𝑅ⁿ, Arch. Rational Mech. Anal. 55 (1974), 357–382 (Italian). MR 0355766
  • [4] Umberto Massari, Frontiere orientate di curvatura media assegnata in𝐿^{𝑝}, Rend. Sem. Mat. Univ. Padova 53 (1975), 37–52 (Italian). MR 0417905
  • [5] Umberto Massari and Mario Miranda, Minimal surfaces of codimension one, North-Holland Mathematics Studies, vol. 91, North-Holland Publishing Co., Amsterdam, 1984. Notas de Matemática [Mathematical Notes], 95. MR 795963

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49F22, 49F20

Retrieve articles in all journals with MSC: 49F22, 49F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0870791-8
Article copyright: © Copyright 1987 American Mathematical Society